Named common cause of stomach ulcers

Should not certain medications taken on an empty stomach.

Stomach ulcers may develop from the violation of the procedure of reception of medicines, reports the Chronicle.info with reference on Voice.

According to the doctor George Sapieha, patients is extremely important to listen to what the doctor said about receiving bisphosphonates.

Biophosphonate keep calcium in the bones. Bifosfonata prescribed for osteoporosis and even in bone metastases.

“If you read the instructions to bifosfonatami, then they write that they need a good wash down and not to lie down horizontally after ingestion. Because if the medication does not reach the stomach but remain in the esophagus, then there may appear ulcer. If mixed with non-steroidal anti-inflammatory drugs, the risk of damage to the stomach increases significantly.

Side effects of known drugs chic, therefore anybody from bisphosphonates will not give up. Follow the rules of admission, and all will be well,” said Mr. Sapieha.

He added that it is also important to take with caution prednisone.

“This medication belongs to the group of glucocorticoids. People eat a ton of prednisone different reason. Back then he was forced to drink milk. Together with nonsteroidal anti-inflammatory drugs these hormones are easier hurt stomach,” warned the medic.

G. Sapieha also added that aswould you can earn simply by taking a diuretic drug.

“Verospiron. Weak diuretic medication that saves potassium. Three times increases the risk of bleeding ulcers in the stomach. I suspect that veroshpiron not that burns ulcers, it rather prevents to heal existing minor damages the mucosa of the stomach,” said the doctor.

Leave a Reply

Your email address will not be published. Required fields are marked *

*